MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA DI AUG16MMCO,SZ4RGHT; SIGMA REVISION IMPLANT : KNEE FEMORAL ACCESSORY

DEPUY ORTHOPAEDICS INC US PFC*SIGMA DI AUG16MMCO,SZ4RGHT; SIGMA REVISION IMPLANT : KNEE FEMORAL ACCESSORY
Model Number 96-0892
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Procedure: knee recovery.The 2 packagings of the implant have holes (maybe made by the device itself).However, the box of the implant was intact (hermetic and did not have holes).Date of the event: (b)(6) 2021.The incident occurred during the surgery.Delay : 5 min, time to take another implant and to make the final assembly for the surgery.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
The incident occurred during the surgery with a 5 minutes delay time to take another implant and to make the final assembly for the surgery.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device or associated packaging components were received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: a dhr review was conducted by the manufacturing site.The dhr review revealed, one unrelated nonconformance (nr-0036132) associated with the provided product code and lot combination.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: h3.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: the overall all complaint was not confirmed due to none of the packing components were returned with the device.There was no indication of a design or manufacturing issue with the returned device.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.Device history lot: a dhr review was conducted by the manufacturing site.The dhr review revealed, no related nonconformance associated with the provided product code and lot combination (p/n 960892, lot c12235).

Common Device Name
SIGMA REVISION IMPLANT : KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key11561802
Report Number1818910-2021-05934
Device Sequence Number4183132
Product Code JWH
UDI-Device Identifier10603295234456
UDI-Public10603295234456
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-0892
Device Catalogue Number960892
Device Lot NumberC12235
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2021
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 03/04/2021
Supplement Date Received by Manufacturer03/19/2021
06/07/2021
09/23/2021
10/24/2022
Initial Report FDA Received Date03/24/2021
Supplement Report FDA Received Date03/29/2021
06/07/2021
09/27/2021
10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown